# SDR DALA1201199212

- Difficulty date: January 6, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 43,542 hours, 23,095 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED DOOR 1R SLIDE LANYARD DETACHED.  MAINTENANCE INSTALLED LANYARD.  AIRCRAFT OKAY FOR SERVICE.
